Buy 2 of any combination of Buckley's Caplets or Liquid-Gels and get free standard shipping with discount code: buckleyfree
For the temporary relief of fever, aches and pain, headache, dry cough, sore throat, runny nose, sneezing, sinus and nasal congestion and itchy and watery eyes.
Available in bottles of 24 caplets.
Adults and Children 12 years and over: Take 2 caplets every 4-6 hours as required. Do not exceed 8 caplets per day.
Children under 12: Do not use.
Each caplet contains: 2 mg chlorpheniramine maleate, 30 mg pseudoephedrine hydrochloride, 15 mg dextromethorpan hydrobromide, 500 mg acetaminophen.
Corn starch, FD & C blue #1, magnesium stearate, microcrystalline cellulose, silicon dioxide and stearic acid.
KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. ADULT USE ONLY. To be used only on the advice of a doctor. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. DO NOT USE with other drugs containing acetaminophen. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; difficulty in urination due to the enlargement of the prostate gland; chronic alcoholism; are on any other medication including natural health products or prescription drugs, expecially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. Do not use if allergic to acetaminophen; or if you are currently taking or have within 2 weeks taken monoamine oxidase (MAO) inhibitor drugs. May cause drowiness or excitability. Avoid alcoholic beverages, sedatives or tranquilizers; do not drive or engage in actitivies requiring alertness. In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. Within the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Do not use if seal under child resistand cap is broken. Store at room temperature.